\(L^p\) Continuity and Microlocal Properties for Pseudodifferential Operators

  • Gianluca GarelloEmail author
  • Alessandro Morando
Part of the Applied and Numerical Harmonic Analysis book series (ANHA)


The aim of this paper is to give a brief survey about \(L^p\) continuity and microlocal regularity for classical pseudodifferential operators, with \(p\ne 2\). In particular, we focus on some classes of operators with smooth symbol satisfying decay properties of quasi-homogeneous or completely non-homogeneous type.


  1. 1.
    R. Beals A general calculus of pseudodifferential operators, Duke Math. J. 42 (1978), 1–42.MathSciNetCrossRefGoogle Scholar
  2. 2.
    R. Beals \(L^p\) and Hölder estimates for pseudodifferential operators: necessary conditions, Amer. Math. Soc. Proc. Symp. Pure Math. XXXV(2) (1979), 153–157.Google Scholar
  3. 3.
    R. Beals \(L^p\) and Hölder estimates for pseudodifferential operators: sufficient conditions, Ann. Inst. Fourier, Grenoble 29(3) (1979), 239–260.Google Scholar
  4. 4.
    P. Boggiatto, E. Buzano, L. Rodino, “Global hypoellipticity and spectral theory”, Mathematical Research, Vol. 92, Akademie Verlag, Berlin, New York 1996.Google Scholar
  5. 5.
    J.M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, ann. sc. École Nor. Sup. (4)14, n. 2 (1981), 209–246.MathSciNetCrossRefGoogle Scholar
  6. 6.
    C.-H. Ching, Pseudodifferential operators with non regular symbols, J. Differential Equations 11 (1972), 436–447.MathSciNetCrossRefGoogle Scholar
  7. 7.
    C. Feffermann, \(L^p\) bounds for pseudo-differential operators, Israel J. Math. 14(1973), 413–417.MathSciNetCrossRefGoogle Scholar
  8. 8.
    C. Feffermann, E.M. Stein \(H^{p}\) spaces of several variables, Acta Math. 129 (1972), 137–193.MathSciNetCrossRefGoogle Scholar
  9. 9.
    G. Garello Inhomogeneous microlocal analysis for \(C^\infty \) and \(H^\nu _\psi \) singularities, Rend. Sem. Mat. Univ. Polit. Torino 2, (1992), 165–181.Google Scholar
  10. 10.
    G. Garello Microlocal properties for pseudodifferential operators of type 1,1, Comm. Partial Differential Equations 19 n. 5-6, (1994), 791–801.Google Scholar
  11. 11.
    G. Garello Anisotropic pseudodifferential operators of type (1,1), Ann. Mat. Pura e Applicata (IV) CLXXIV (1998), 135–160.Google Scholar
  12. 12.
    G. Garello, A. Morando \(L^p\)-bounded pseudodifferential operators and regularity for multi-quasi-elliptic equations, Integr. equ. oper. theory 51 (2005), 501–517.MathSciNetCrossRefGoogle Scholar
  13. 13.
    G. Garello, A. Morando Regularity for quasi-elliptic pseudo-differential operators with symbol in Hölder classes, in Operator Theory: Advances and Applications, 189, 247-264, Birkhäuser, 2009.Google Scholar
  14. 14.
    G. Garello, A. Morando \(L^p\)-microlocal regularity for pseudodifferential operators of quasi-homogeneous type, Complex Var. Elliptic Equ. 54/8 (2009), 779–794.Google Scholar
  15. 15.
    G. Garello, A. Morando \(L^p\) microlocal properties for multi-quasi-elliptic pseudodifferential operators, Pliska Stud. Math. Bulgar. 21 (2012), 71–96.Google Scholar
  16. 16.
    G. Garello, A. Morando, \(m\)-Microlocal elliptic pseudodifferential operators acting on \(L^p_{\rm loc}(\Omega )\), Math. Nachr. 289, No. 14-15 (2016), 1820–1837. Scholar
  17. 17.
    S.G. Gindikin, L.R. Volevich The method of Newton’s Polyhedron in the theory of partial differential equations, Mathematics and its Applications (Soviet Series) Vol 86, Kluwer Academic Publishers, 1992.Google Scholar
  18. 18.
    L. Hörmander, Translation invariant operators in \(L^p\)spaces, Acta Math. 104 (1960), 93–140MathSciNetCrossRefGoogle Scholar
  19. 19.
    L. Hörmander, Pseudo-differential operators and hypoelliptic equations, Proc. Symp. Pure math. X (1965), 138–183.Google Scholar
  20. 20.
    L. Hörmander The Weyl calculus of pseudo-differential operators, Comm. Pure Appl. Math. XXXII (1982), 359–443.CrossRefGoogle Scholar
  21. 21.
    L. Hörmander The Analysis of Linear Partial Differential Operators I- III, Springer Verlag, Berlin, Heilderberg 1985.Google Scholar
  22. 22.
    R. Lascar, Propagation des singularités d’équations pseudodifférentielles quasi homogènes, Ann. Inst. Fourier Grenoble 27 (1977), 79–123.Google Scholar
  23. 23.
    P.I. Lizorkin, \((L_p,L_q)\)-multipliers of Fourier integrals, Dokl. Akad. Nauk SSSR 152 (1963), 808–811.Google Scholar
  24. 24.
    Y. Meyer, Remarques sur un théorème de J. M. Bony, Rendiconti Circ. Mat. Palermo II 1 (1981), 1–20.Google Scholar
  25. 25.
    L. Rodino Microlocal analysis for spatially inhomogeneous pseudodifferential operators, Ann. Sc. Norm. Sup. Pisa Classe di Scienze 9/2 (1982), 221–253.Google Scholar
  26. 26.
    F. Segàla, A class of locally solvable differential operators, Boll. Un. Mat. Italiana (6) 4-B (1985), 131–174.Google Scholar
  27. 27.
    E. M. Stein, Interpolation of linear operators, Trans. Amer. math. Soc. 83 (1956), 482–492.MathSciNetCrossRefGoogle Scholar
  28. 28.
    E.M. Stein, “Singular integrals and differentiability properties of functions”, Princeton Mathematical Series, No. 30, Princeton University Press 1970.Google Scholar
  29. 29.
    M. E. Taylor, “Pseudodifferential operators”, Princeton Univ. Press 1981.Google Scholar
  30. 30.
    H. Triebel, General function spaces, III. Spaces \(B^{g(x)}_{p,q}\) and \(F^{g(x)}_{p,q}\)\(1<p<\infty \)basic properties, Anal. Math. 3(3) (1977), 221–249.Google Scholar
  31. 31.
    S. Wainger, Special trigonometric series in \(k\) dimensions, Mem. Amer. Math. Soc. 59 1965, 1–102.Google Scholar
  32. 32.
    M.W. Wong, “An introduction to pseudo-differential operators”, Second edition, World Scientific Publishing Co., Inc., River Edge, NJ, 1999.Google Scholar
  33. 33.
    M. Yamazaki, The \(L^p\) boundedness of pseudodifferential operators with estimates of parabolic type and product type, J. Math. Soc. Japan, 38(2) (1986), 199–225.Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Dipartimento di Matematica “G. Peano”Università di TorinoTorinoItaly
  2. 2.DICATAM - Sezione di MatematicaUniversità di BresciaBresciaItaly

Personalised recommendations